# SDR 05FDEA02271

- Difficulty date: August 5, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CRACK ON CHORD FIXED PANEL AT STA XORS 450.  REPAIR IAW SRM 57-10-00 FIG 18.
